So it's my first month of nuvaring and about a week in a half before i am supposed to take out the ring, i started bleeding. I'm supposed to take out the ring tomorrow and still have not stopped bleeding. Is this a normal side effect because my body is just getting used to the prescription or should I call my doctor?
Sorry your question hasn't been answered earlier.
You are correct, breakthrough bleeding such as yours is common with Nuva Ring especially when it is first started. It may take a couple of cycles for your body to adjust to the hormones and for the bleeding to settle. You should continue to use the ring as directed.
If you are concerned talk to your doctor.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jun 2011 • 1 answer
NuvaRing - I have had the nuvaring in for three weeks now and I took the ring out four days ago and?
Posted 8 Jan 2014 • 3 answers
Posted 14 Feb 2014 • 1 answer
Posted 14 Apr 2016 • 0 answers
Posted 26 Aug 2016 • 0 answers